# SDR IPXA2017082921080

- Difficulty date: August 28, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 71,901 hours, 15,182 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drum
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT OPEN LOUD GRINDING NOISE. ACCOMPLISHED EO MD11-5210-65441-A THRU PARA 6 A (5) FINISHED REMAINING STEPS OF EO MD11-5210-65441-A. R&R BROKEN DOOR AFT CABLE DRUM AND SUPPORT ASSY ROLLER CHAIN GUARD BRACKET.
